# SDR GTIA040335

- Difficulty date: April 23, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA31
- Part serial: 3678
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD LOWER VIBRATION ISOLATION MOUNT OUT OF LIMITS.  REMOVED AND REPLACED FORWARD LOWER VIBRATION ISOLATOR.  (M)
